MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT RT 10MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT RT 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had an initial right total knee arthroplasty.Subsequently about 2 weeks post procedure a mild superficial skin infection was noted and treated with medical intervention that resolved approximately one month post intervention.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products and mdrs: 42502606202 femur cemented cruciate retaining standard right sz 7 lot# 64792416 mdr: 3007963827-2022-00012; 42532006702 tibia cemented 5 degree stemmed right size d lot# 64830697 mdr: 3007963827-2022-00013; 42540000029 all poly patella cemented 29 mm diameter lot# 65061549 mdr: 0002648920-2022-00007.
 
Additional Manufacturer Narrative
Upon receiving additional information, it was determined that the part referenced should not have been reported.The initial report should be voided.This was a data entry error and has been updated; there was no such event.
 
Event or Problem Description
Upon receiving additional information, it was determined that the part referenced should not have been reported.The initial report should be voided.

Brand Name
ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT RT 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13206251
Report Number3007963827-2022-00014
Device Sequence Number4563907
Product Code JWH
UDI-Device Identifier00889024240148
UDI-Public(01)00889024240148(17)271231(10)64461238
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42521200410
Device Lot Number64461238
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight99 KG
Patient EthnicityNon Hispanic
Patient RaceWhite